# SDR 06FDEA1505

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND STA 999 BETWEEN LONGERONS 38-40 RT FWD CARGO DOOR SFT JAMB HAS A FRAME REPAIR.  REMOVE TORQUE BOX ACCESS COVER, REMOVED ALUMINUM FOIL , REMOVED SEALANT AND CLEAN AREA IAW SRM 51-21-01 PAR 22 VOL 2, PERFORMED DVI IAW EA #8-5230-95696.  FOUND IN COMPLIANCE WITH CRITERIA REQUEST OF EO #8-5100-7-5001 P2.  REINSTALLED ALUMINUM FOIL, RESTORE SEALANT IAW DPS 2.50-4.2.  REINSTALLED TORQUE BOX ACCESS PANEL IAW SRM 51-31-01 VOL 2 AND SRM 51-33-01 VOL 2.
